RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2019, том 10, номер 4, страницы 24–33 (Mi emj345)  

New general solution to a nonlinear Fredholm integro-differential equation

D. S. Dzhumabaevab, S. T. Mynbayevabc

a International Information Technology University, 34A Dzhandossov St, 050034 Almaty, Kazakhstan
b Institute of Mathematics and Mathematical Modeling MES RK, 125 Pushkin St, 050010 Almaty, Kazakhstan
c K. Zhubanov Aktobe Regional State University, 34 Moldagulova Av, 030000, Aktobe, Kazakhstan

Аннотация: Partition $\Delta_N$ of the interval $[0, T]$ into $N$ parts and introduction of additional parameters and new unknown functions on subintervals reduce a nonlinear Fredholm integro-differential equation to the special Cauchy problems for a system of nonlinear integro-differential equations with parameters. Conditions for the existence of a unique solution to the latter problem are obtained. Employing this solution we construct a $\Delta_N$ general solution to the nonlinear Fredholm integro-differential equation. Properties of the $\Delta_N$ general solution and its application to a nonlinear boundary value problem for the considered equation are discussed.

Ключевые слова и фразы: nonlinear Fredholm integro-differential equation, special Cauchy problem, $\Delta_N$ general solution, boundary value problem.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан AP 05132486
This research is supported by the Ministry of Education and Science of the Republic Kazakhstan, Grant No. AP 05132486.


DOI: https://doi.org/10.32523/2077-9879-2019-10-4-24-33

Полный текст: PDF файл (405 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34B15, 34G20, 45J05, 47G20
Поступила в редакцию: 06.09.2019
Язык публикации: английский

Образец цитирования: D. S. Dzhumabaev, S. T. Mynbayeva, “New general solution to a nonlinear Fredholm integro-differential equation”, Eurasian Math. J., 10:4 (2019), 24–33

Цитирование в формате AMSBIB
\RBibitem{DzhMyn19}
\by D.~S.~Dzhumabaev, S.~T.~Mynbayeva
\paper New general solution to a nonlinear Fredholm integro-differential equation
\jour Eurasian Math. J.
\yr 2019
\vol 10
\issue 4
\pages 24--33
\mathnet{http://mi.mathnet.ru/emj345}
\crossref{https://doi.org/10.32523/2077-9879-2019-10-4-24-33}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000510896100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85081999466}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj345
  • http://mi.mathnet.ru/rus/emj/v10/i4/p24

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:35
    Полный текст:19
    Литература:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020